# SDR SWIA202053734

- Difficulty date: October 4, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DD6 INTERCOSTAL (P/N 601R3180571) HAS CORROSION.  C-CHECK RO 10/29/2020.  FOUND PAX DOOR INTERCOSTAL DD6 TO BE OUT OF LIMITS, AS PER CRJ 200 SRM.  REMOVED AND INSTALLED A NEW PAX DOOR INTERCOSTAL DD6, REF CRJ 200 SRM AND DWG.  COMPLIED WITH TASK CARD. PERFORMED PRESSURE CHECK, REF CRJ 200 AMM PRESSURE CHECK GOOD.  SEE CONTINUATION FOR FURTHER DETAILS.
